MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112227
Medical Device Problem Codes Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The robot keep flickering on the screen, and realized the visa disc wasn¿t sitting flush due to a bent prong.Case type: tka.Patient under anesthesia.Surgical delay: 16-30 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The robot keep flickering on the screen, and realized the visa disc wasn¿t sitting flush due to a bent prong.Case type: tka.Patient under anesthesia.Surgical delay: 16-30 minutes.Product evaluation and results: functional test confirms the mako array is bent and the vizadisc will not sit flat in the array.Product history review: review of the product history records indicate 76 devices were manufactured under lot no 19420318, and 76 accepted into final stock on (b)(6) 2018.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112227, lot number 19420318, shows 0 additional complaints related to the failure in this investigation.Conclusions: the event was confirmed.

Brand Name
ARRAY- RIO BASE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9191858
Report Number3005985723-2019-00741
Device Sequence Number2550929
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112227
Device Lot Number19420318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;